# SDR DHLA201000115

- Difficulty date: September 3, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R EXISTING REPAIR ON RT WING LOWER SURFACE AT XFS 566.250 UTILIZING APPROVED DATA.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 09-30-10, EVA D857-00373 REV IR DATED 09-17-10. REMOVED EXISTING REPAIR IAW SRM 51-1-21, SRM 51-1-20D. CUT OUT DAMAGED AREA & FABRICATED FILLER & REPAIR DOUBLER IAW SMN DWG ED-5246 DATED 09-14-10. VISUALLY INSPECTED AROUND REWORKED AREA IAW NDT SPM PART 09.  NO CRACK FOUND. ENCLOSED SMN FORM 242 NDT INSPECTED CUT OUT AREA & REPAIR PARTS IAW NDT SPM PART 06-10-01-001. NO CRACK FOUND. ENCLOSED SMN FORM 242-2. CLEANED, TREATED AND PRIMED AREA & REPAIR PARTS IAW SRM 51-1-8B, DPS 9.45, DPS 4.50-36. INSTALLED REPAIR PARTS IAW SMN DWG ED-5246, SRM 51-1-11 SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
